MathSciNet Relay Station
MathSciNet bibliographic data
MR1112625 53C25 (53C50 58E11 58G20)
Graham, C. Robin; Lee, John M. Einstein metrics with prescribed conformal infinity on the ball. Adv. Math. 87 (1991), no. 2, 186–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement